editorinchief@ijrtmr.com +91 9840521421 Scholarly Open Access, Peer-reviewed, Refereed Journal e-ISSN 2583-0368 Since 2021
  1. Home
  2. Archives
  3. 2024
  4. Vol. 4 Issue 1
  5. Article
Original Article

Matrix Representation of Graph Theory in Hydrocarbons

  • Paper ID 78
  • Volume 4, Issue 1
  • Pages 01-06
  • Published Online: January-February 2024
  • 11 Views
Open Access Peer Reviewed Crossref DOI

Authors

  • Amit Kumar Gupta1
  • Kumari Pinky2
  • Shalini Gupta3

1Department of Mathematics, K. C. M. T, Bareilly-243122, Uttar Pradesh, India 2Department of Chemistry, Bareilly College, Bareilly-243005, Uttar Pradesh, India 3M. J. P. Rohilkhand University, Bareilly-243006, Uttar Pradesh, India

APC from ₹1200 + 18% GST

Peer-reviewed open access₹1200 Indian (₹1400 with DOI)$80 USD internationalpaid after acceptance Peer-reviewed open access₹1200 Indian$80 USD international ₹1200 Indian · $80 intl

  • CrossRef DOI
  • ISSN 2583-0368
  • Open Access
  • Peer Reviewed
  • Plagiarism Checked
  • Google Scholar
Submit Paper